# SDR NOC2008F00002

- Difficulty date: June 14, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N754NA
- Make and model: Boeing 757-28A
- Aircraft serial: 29381
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Loose
- Location: Lt Fire Loop
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT ENGINE FIRE LOOP 2 STATUS MSG.  SECURE CONNECTOR AT LOWER AFT DETECTOR NR 4 T5500.  NO DEFECTIVE PART.
